| Catalog Number |
XT46060 |
| Medical Device Problem Codes |
Fracture (1260); Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in the patient's mouth.On (b)(6) 2026, fracture of the implant was verified.Patient presented with bruxism.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in the patient's mouth.On (b)(6) 2026, non-osseointegration was verified.Patient presented with bruxism.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures,
that production and process controls are in place to ensure that batches
confirm to the applicable specifications before they are distributed.The non-integration of an endosseous dental implant during the healing
phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2009).Based on clinical studies about 1-3% of the implants fail within
the first year after implantation (ganeles et al.2008).Implants may have to be removed in case one or more of the implants
success criteria are not met.Implant success criteria according to buser et al.(1991) are:
1.Absence of persistent subjective complaints such as pain, foreign
body sensation and /or dysesthesia.2.Absence of a recurrent peri-implant infection with suppuration.3.Absence of implant mobility.4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early
failure rate associated with its dental implants is below the expected
failure rate for this treatment as published in the scientific
literature.Non-fatal serious injury or device malfunction stored due to covid 19
pandemic in accordance with fda guidance "postmarketing adverse event
reporting for medical products and dietary supplements during a
pandemic" published may 2020.